# SDR SIMA201033607

- Difficulty date: November 30, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- Aircraft time: 2,703,605 hours, 26,053 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE RIGHT AFT OVERWING EMERGENCY LIGHT WILL NOT STAY LIT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSPECTED AND FOUND THE BULB SOCKET LOOSE.  REMOVED AND REPLACED THE RIGHT AFT OVERWING EMERGENCY LIGHT ASSEMBLY IAW EMB 145 AMM 33-50-10-000-801-A.  THE OPERATIONAL CHECK WAS NORMAL AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
